RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1989, Volume 25, Number 12  


People of Soviet science
Aleksandr Andreevich Samarskiǐ (on the occasion of his seventieth birthday)
A. A. Arsen'ev, A. V. Bitsadze, A. A. Dorodnitsyn, S. V. Emel'yanov, N. P. Erugin, V. A. Il'in, S. P. Kurdyumov, A. N. Tikhonov
2027

Ordinary Differential Equations
On the solvability of boundary value problems in the resonance case
A. R. Abdullaev, A. B. Burmistrova
2044
On the theory of the maximum principle in problems with delays
A. V. Arutyunov, M. D. Mardanov
2048
Criteria for the asymptotic stability of systems of differential equations with periodic coefficients
N. E. Barabanov
2059
A nonlinear boundary value problem with break points of solutions
S. A. Brykalov
2066
Investigation of the solvability of a class of boundary value problems with a free boundary
S. A. Vavilov
2075
Estimates for the solutions of systems of nonlinear diffusion equations
M. I. Gil'
2082
Asymptotic and oscillation properties of first-order linear scalar functional-differential equations
S. A. Gusarenko, A. I. Domoshnitskii
2090
Asymptotic behavior of the solutions of the Lorenz system
G. A. Leonov
2103
Simple systems and periodic solutions of differential equations
V. I. Mironenko
2109
Conditions for the dissipativity of an $n$th order equation
B. N. Skachkov
2114
On the existence of an averaged differential inclusion
O. P. Filatov
2118

Partial Differential Equations
Asymptotic approximation of the solution of a singularly perturbed parabolic two-dimensional problem with a nonsmooth limit solution
V. F. Butuzov, V. Yu. Buchnev
2128
The basis property of systems of root functions of nonselfadjoint operators, and integrability of nonlinear evolution equations that are associated with the Lax representation. II
V. A. Il'in, K. V. Mal'kov, E. I. Moiseev
2133
Boundary value problems and properties of solutions for third-order equations
A. I. Kozhanov
2143
On the existence and uniqueness of the solution of a singular problem in the mathematical theory of diffraction
F. G. Mukhlisov
2154
An inverse initial-boundary value problem for the nonlinear Navier–Stokes system in the case of final overdetermination
A. I. Prilepko, I. A. Vasin
2164

Short Communications
On the second boundary value problem for a parabolic system with one space variable
V. A. Tveritinov
2178

Chronicle
О семинаре по качественной теории дифференциальных уравнений в Московском университете
2180
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020